RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 190, Number 4, Pages 775–776 (Mi dan35187)  

MATHEMATICS

The covering of $A$-sets, and multiple separability

A. A. Lyapunov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (288 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.52
Received: 03.11.1969

Citation: A. A. Lyapunov, “The covering of $A$-sets, and multiple separability”, Dokl. Akad. Nauk SSSR, 190:4 (1970), 775–776

Citation in format AMSBIB
\Bibitem{Lya70}
\by A.~A.~Lyapunov
\paper The covering of $A$-sets, and multiple separability
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 190
\issue 4
\pages 775--776
\mathnet{http://mi.mathnet.ru/dan35187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0264591}
\zmath{https://zbmath.org/?q=an:0204.31405}


Linking options:
  • http://mi.mathnet.ru/eng/dan35187
  • http://mi.mathnet.ru/eng/dan/v190/i4/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019